# SDR FDEA202012210070

- Difficulty date: December 21, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HINGE (A/C FUSELAGE) HAS CORROSION THROUGH OUT THE HINGE LOBES.  CLEANED CORROSION FWD CARGO DOOR HINGE LOBES (A/C FUSELAGE) REMOVED .001"   FOUND WITHIN LIMITS NO DEFECTS NOTED . REF SRM  51-21-01-0G, SRM 52-30-16-1A
